Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Phenterimine, Pressure in brain, panadol tablets,

Hi I have been taking the drug phenterimine (30mg) for 6 days now. I have suffered none of the common side effects however I have felt pressure in my brain . Specifically in my forehead and behind my eyes. Its not aching its just pressuring. I have never suffered this type of headache before especially 2 in row. I have taken 2 panadol tablets which have not helped ease the pain. could it therefore be the phenterimine? or is that unlikely? or could it be a raise in my blood pressure which is casuing me to feel this pressure in my head? also would you recomend me to stop taking phenterimine because of this? thanks chantelle
Asked On : Fri, 11 May 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pressure feeling in your head can be due to the drug phentermine that you are taking. The best way to know is to stop the drug for a few days and see the improvement in your symptoms.
You also need to monitor your blood pressure regularly as a high blood pressure might also be responsible for these symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor